# SDR SWAA2017022812187

- Difficulty date: February 20, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 63,106 hours, 36,770 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 65C16820
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR ATTACH ANGLE CORRODED AT BS. 344, LBL 62.  R & R ATTACH ANGLE IAW SRM.
